Advanced search

A finite element method for elliptic eigenvalue problems in a multi-component domain in 2D with non-local Dirichlet transition conditions.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Schepper, Hennie, and Roger Van Keer. 1999. “A Finite Element Method for Elliptic Eigenvalue Problems in a Multi-component Domain in 2D with Non-local Dirichlet Transition Conditions.” Journal of Computational and Applied Mathematics 111 (1-2): 253–265.
APA
De Schepper, Hennie, & Van Keer, R. (1999). A finite element method for elliptic eigenvalue problems in a multi-component domain in 2D with non-local Dirichlet transition conditions. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 111(1-2), 253–265.
Vancouver
1.
De Schepper H, Van Keer R. A finite element method for elliptic eigenvalue problems in a multi-component domain in 2D with non-local Dirichlet transition conditions. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 1999;111(1-2):253–65.
MLA
De Schepper, Hennie, and Roger Van Keer. “A Finite Element Method for Elliptic Eigenvalue Problems in a Multi-component Domain in 2D with Non-local Dirichlet Transition Conditions.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 111.1-2 (1999): 253–265. Print.
@article{118190,
  author       = {De Schepper, Hennie and Van Keer, Roger},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {1-2},
  pages        = {253--265},
  title        = {A finite element method for elliptic eigenvalue problems in a multi-component domain in 2D with non-local Dirichlet transition conditions.},
  volume       = {111},
  year         = {1999},
}

Web of Science
Times cited: